MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY DEVICE

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE STEREOTACTIC PROBE; BIOPSY DEVICE
Model Number MST0809
Medical Device Problem Code Failure to Obtain Sample (2533)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mst1009 probes are sterile, single use devices, indicated to obtain tissue samples from the breast or axillary lymph nodes for diagnostic analysis of breast abnormalities.The device was not returned to devicor medical products, inc.For evaluation.Therefore we are unable to determine a root cause for the reported incident.If the tissue is found within the canister rather than in the sample management system, a misdiagnosis is possible due to lost tissue.Following consultation with our medical director, due to the potential to cause or contribute to death or serious injury as a result of potential missed or lost tissue samples, pursuant to 21 cfr §803, this failure mode was determined to be a reportable malfunction.
 
Event or Problem Description
Devicor medical products, inc.Received a report stating, "probe sucked tissue into the canister instead of the individual chambers".No patient consequences reported.This has been documented in our system as record # (b)(4).

Brand Name
MAMMOTOME REVOLVE STEREOTACTIC PROBE
Common Device Name
BIOPSY DEVICE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e. business way
fifth floor
cincinnati OH 45241
MDR Report Key8381515
Report Number3008492462-2019-00013
Device Sequence Number10867779
Product Code KNW
UDI-Device Identifier10841911100710
UDI-Public(01)10841911100710(17)211019(10)F11842503D
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2021
Device Model NumberMST0809
Device Catalogue NumberMST0809
Device Lot NumberF11842503D
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2019
Initial Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1